Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is there a possibility of urine smelling like cough medicine post DNC ?

hi this is a little embarrasing but i have noticed that my urine smells like cough medicane and it gets my underwear smelling the same way were i keep having to change. i have been to the doctor to see if i have any kind of infection and she says no but i have been embarrased to ask why my urine is smelling like that can anyone help me and what can i drink or do to get it to stop or is there anything i can do .. p.s. i just had a DNC about a month ago for a invalid pregnacy could this be of reason for having the smell...
Asked On : Fri, 20 May 2011
Answers:  1 Views:  793
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Welcome to Health care magic

Normally , the odor of urine is like urea.. but in your case , you smell it like cough medicine, Just get your Urine Routine test done.... If any infection or abnormality it will be seen in the result... do not worry much..
Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor